MathSciNet Relay Station
MathSciNet bibliographic data
MR1129876 (93g:26021) 26B05 (54C05)
Dalbec, John P. When does restricted continuity on continuous function graphs imply joint continuity? Proc. Amer. Math. Soc. 118 (1993), no. 2, 669–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement